# SDR SWAA2022120976206

- Difficulty date: November 28, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N7882B
- Make and model: Boeing 737-76Q
- Aircraft serial: 30271
- Aircraft time: 49,019 hours, 31,646 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W UPPER T/E PANEL LOWER SUPPORT GUSSET CRACKED AT LOWER TRANSVERSE WEB ATTACH POINT ABOVE #1 PYLON AFT TIP.   REMOVED AND REPLACED CRACKED L/W UPPER T/E PANEL; LOWER SUPPORT GUSSET AT LOWER TRANSVERSE WEB ATTACH POINT ABOVE #1 PYLON IAW SRM 51-40-02-0G-0.
